# SDR UALA2010112904369

- Difficulty date: November 27, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 60,450 hours, 8,885 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 199
- Condition: Warning Message
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FLOW CONTROL VALVE STATUS MESSAGE.  REPLACED RIGHT PACK LWR FLOW CONTROL VALVE PER MM.  OPS GOOD.
